# SDR QXEA200501731

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 9,731 hours, 10,079 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486742003
- Part serial: 1067
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,731 hours, 10,079 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2356, INTERMITTENT FLAP DRIVE CAUTION LIGHT AFTER FLAPS SELECTED TO 15 DEGREES.  WIGGLING FLAP SEEMED TO REDUCE THE NUMBER OF TIMES CAUTION LIGHT CAME ON.  MAINTENANCE REMOVED AND REPLACED FLAP CONTROL MODULE IAW 27-51-06-000-801 AND 27-51-06-400-801.  OPS CHECK GOOD.  NO FAULTS PRESENT.  RII COMPLIED WITH.  AIRCRAFT RETURNED TO SERVICE.
